# SDR ASAA2014051207788

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 9,209 hours, 2,636 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu Inlet Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON. WITHIN 5 MINUTES FAULT LIGHT WENT OUT.  SHUTDOWN APU.  ACFT GROUNDED. VERIFIED INLET TEMP SENSOR BAD, READS 300 OHMS PIN TO GROUND, IAW FIM TASK 49-60, TASK 812.  REPLACED INLET TEMP SENSOR IAW AMM 49-61-31-000-801 AND 49-61-31-400-801. RAN APU - OK NO FAULTS FOUND.
